# SDR DALA2019041702479

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 46,835 hours, 31,019 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT UPPER RADIUS OF THE FRAME TAB OF THE OVER WING FRAME STA 696 RH, CONDITION 3 GREATER THAN 0.125 INCH. NRC 057-0004:5310-01436-01D/001 00056: REPLACED FRAME ON AMDS 5310-01436-03B.
